MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH CONCENTRATED CARBON DIOXIDE (CO2_C)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH CONCENTRATED CARBON DIOXIDE (CO2_C)
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc) and reported that falsely elevated concentrated carbon dioxide (co2_c) results were obtained on 10 patient samples on an atellica ch 930 analyzer.Quality control (qc) and calibration were acceptable on the day of the event.The customer performed the calibration.Siemens remotely reviewed the instrument data and observed that reagent arm 1 marked a reagent pack well as unusable because of 3 consecutive reagent aspiration errors, well 1 of the co2 pack was disabled.Further, siemens remotely inspected reagent probe 1 (rp1), and reagent pack and performed an auto check on rp1.Siemens is evaluating the event.
 
Event or Problem Description
The customer reported that falsely elevated concentrated carbon dioxide (co2_c) results were obtained on 10 patient samples on an atellica ch 930 analyzer.The initial results were reported to the physician(s).The samples were repeated on an alternate atellica ch 930 analyzer.The repeat results recovered lower than the initial results and matched the patient's history.The repeat results were reported, as the correct results to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely elevated co2_c results.
 
Additional Manufacturer Narrative
Siemens filed initial mdr 2432235-2025-00004 on 03-jan-2025.Additional information (02-apr-2025): siemens further evaluated the event and concluded that an atypical lot calibration potentially contributed to the falsely elevated concentrated carbon dioxide (co2_c) results.A new calibration was performed by the customer on the same reagent well which resolved the issue.Sections d1, d2, d4, g1, g4, h4, and h8 were updated to reflect the additional/corrected information.The component code, type of investigation code, investigation findings code, and investigation conclusions code were updated to reflect the additional information.The instrument is performing according to specifications.No further evaluation of this device is required.

Brand Name
ATELLICA CH
Common Device Name
ATELLICA CH CONCENTRATED CARBON DIOXIDE (CO2_C)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive po box 6101
registration # 2517506
newark DE 19714 6101
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key21065469
Report Number2432235-2025-00004
Device Sequence Number19685533
Product Code KHS
UDI-Device Identifier00630414595900
UDI-Public(01)00630414595900(10)140215(17)250617
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K100289
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/17/2025
Device Model NumberN/A
Device Catalogue NumberSMN 11097521
Device Lot Number140215
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2024
Supplement Date Received by Manufacturer04/02/2025
Initial Report FDA Received Date01/03/2025
Supplement Report FDA Received Date04/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/17/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown